MathSciNet Relay Station
MathSciNet bibliographic data
MR2451055 (2009k:60181) 60J65 (60F10 60J80 60K37)
Engländer, János Quenched law of large numbers for branching Brownian motion in a random medium. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 3, 490–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement